<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 48, No. 6) Next Issue >>
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1119—1339
Chaotic property of weighted composition operators
Hamid Rezaei
MSC numbers : Primary 47B33; Secondary 47B38
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1119—1124
On the local cohomology of minimax modules
Amir Mafi
MSC numbers : 13D45, 13E99
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1125—1128
Some invariant subspaces for subscalar operators
Jong-Kwang Yoo
MSC numbers : Primary 47A11, 47A53
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1129—1135
On the rates of the almost sure convergence for self-normalized law of the iterated logarithm
Tian-Xiao Pang
MSC numbers : 60F15
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1137—1146
Finite non-nilpotent generalizations of Hamiltonian groups
Zhencai Shen, Wujie Shi, and Jinshan Zhang
MSC numbers : 20D10, 20D15, 20D20, 20D30, 20F14, 20F19
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1147—1155
Approximation and balancing orders for totally interpolating biorthogonal multiwavelet systems
Youngwoo Choi and Jaewon Jung
MSC numbers : Primary 42C40; Secondary 65T60
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1157—1167
On existence of weak solutions of Neumann problem for quasilinear elliptic equations involving $p$-Laplacian in an unbounded domain
Trinh Thi Minh Hang and Hoang Quoc Toan
MSC numbers : 35J20, 35J65
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1169—1182
Decomposition theorems of Lie operator algebras
Yin Chen and Liangyun Chen
MSC numbers : 17B40
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1183—1193
Generalized weighted composition operators from area Nevanlinna spaces to weighted-type spaces
Yang Weifeng and Yan Weiren
MSC numbers : Primary 47B38; Secondary 30H05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1195—1205
Integral domains with a free semigroup of $*$-invertible integral $*$-ideals
Gyu Whan Chang and Hwankoo Kim
MSC numbers : 13A15, 13F15, 13E99
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1207—1218
A determinant formula for congruent zeta functions of real abelian function fields
Jaehyun Ahn and Hwanyup Jung
MSC numbers : 11R58, 11R60, 11M38
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1219—1224
Connectedness and compactness of weak efficient solutions for vector equilibrium problems
Xian Jun Long and Jian Wen Peng
MSC numbers : 49J40, 90C31
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1225—1233
Value sharing results of a meromorphic function $f(z)$ and $f(qz)$
Xiaoguang Qi, Kai Liu, and Lianzhong Yang
MSC numbers : 30D35, 39A05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1235—1243
The structure of the regular level sets
Seungsu Hwang
MSC numbers : Primary 53C25
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1245—1252
Generalized derivations on semiprime rings
Vincenzo De Filippis and Shuliang Huang
MSC numbers : 16N60, 16W25
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1253—1259
Continuity of spectra and compact perturbations
Salvador S\'anchez-Perales and Slavi\v{s}a V. Djordjevi\'c
MSC numbers : 47A10, 47A53
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1261—1270
Controllability of second-order impulsive functional differential equations with state-dependent delay
Ganesan Arthi and Krishnan Balachandran
MSC numbers : 93B05, 34A37
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1271—1290
Local well-posedness for the nonlinear Schr\"odinger equation with harmonic potentila in $H^s$
Shan Zhang, Zuhan Liu, and Zhongxue L\"u
MSC numbers : 5Q55, 35A05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1291—1302
Meromorphic solutions of some $q$-difference equations
BaoQin Chen and ZongXuan Chen
MSC numbers : Primary 30D35, 39B32
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1303—1314
Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form II
U-Hang Ki and Hiroyuki Kurihara
MSC numbers : Primary 53B20, 53C15, 53C25
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1315—1327
Obstruction for the existence of a parallel volume form
Hee-Kyung Cho, Daeyong Kim, and Hyuk Kim
MSC numbers : 53B05, 53C05
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1329—1339

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd